Actually, a rash is a symptom of HIV that usually occurs and you can see within the first two months after contracting the virus. An HIV rash is irritated skin and can feel that affects people who have the virus.
Like other initial symptoms or signs of HIV virus, it’s very easy to mistake this rash for a symptom of another viral infection. Therefore, it’s very important to know and learn how to identify this rash and how to treat it very fast.
How to Identify HIV Rash?
Most people who have HIV get a rash on skin at some point. It’s a common symptom or sign that can happen in initial or early (acute) or later stages of HIV infection. For many, it may be one of the very first signs of infection.
A rash is just one of the many possible symptoms or signs of acute HIV infection, which include:
- Sore throat
- Joint and muscle aches
- Night sweats
- Swollen lymph nodes
- Swollen tonsils or mouth ulcers
So, here one of the primary signs of AIDS is a rash on skin which may consist of:
- Bumpy skin
- Pink, red and brown or purplish blotches on the skin area
- Blotches under the skin or inside the mouth or nose and eyelids
- White spots in the throat or unusual blemishes in the throat, in the mouth, or on the tongue
Other HIV symptoms
Other identification of HIV rash by symptoms of AIDS besides the rashes described above include:
- Dry cough
- Night sweats
- Rapid weight loss
- Recurring fever
- Extreme or unexplained fatigue
- Swollen lymph glands in the armpits, or groin and neck
- Persistent diarrhea
- Memory loss
- Neurological disorders
Possible Causes of HIV Rash
- Psoriasis, eczema, cellulitis, and other skin conditions
- Bacterial or fungal infections
- Herpes and other sexually transmitted infections (STIs)
- Allergic reactions
- Insect bites or stings
HIV Rash Types
Many things can cause a skin related rash. So, some may be serious and need actually medical treatment. Causes include:
- The HIV infection
- Other infections or problems
Thus, your doctor should check out any HIV-related rashes on your body.
Treatment of HIV-related rashes actually depends on the cause of disease. If it’s because of a drug, stopping it should make the rash go away very easily. Antiviral or antiretroviral medications may really help you feel better. If you’re really not sure what’s causing your skin rash, see your doctor as soon as possible.
Advances in viral control and immune system preservation have actually made skin related problems less severe and less common. Skin problems as especially HIV rash that occur due to HIV have also become easier to treat.